Acta Mathematica Vietnamica

Vol. 29 No. 1, 2004

Print

 

Nguyen Dinh Cong and Hoang Nam, Lyapunov regularity of linear differential algebraic equations of index 1
pdf
1
Pham Ky Anh, Nguyen Huu Du and Le Cong Loi,  Connections between implicit difference equations and differential-algebraic equations 
pdf
23
Nguyen Nhuy and Le Xuan Son,  Probability capacities in Rd and the Choquet integral for capacities
pdf
41
M. R. Darafsheh, A. R. Ashrafi  and G. A. Moghani, nX-complementary generations of the sporadic group Co1 
pdf
57
S. S. Dragomir, A converse of the Jensen inequality for convex mappings of several variables and applications
pdf
77
Hoang Xuan Phu,  On some badly-solved problems with invexity
pdf
89
You are here: Home Volume 21 - 30